# SDR 20000405SH001

- Difficulty date: February 10, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N1413F
- Make and model: Cessna 172H
- Aircraft serial: 17254908
- System (JASC): 7921 · Engine Oil Cooler
- Part: Line
- Part number: 3506210
- Condition: Leaking
- Location: Oil Cooler
- Part time: 294 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING OIL PRESSURE LINE TO THE OIL COOLER.  PREMATURE HOSE FAILURE STARTED OUT AS AN OILY SPOT INSIDE THE COWL ON THE RIGHT SIDE AND PROGRESSED TO A STREAK OF OIL DOWN THE BELLY WITH OIL WEEPING OUT THE SIDE WALL OF THE HOSE THE FULL LENGTH.  (X)
